# SDR IPXA2021100774721

- Difficulty date: September 16, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: NYB675414
- Condition: Cracked
- Location: R/H Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H UNDER WING BARREL CANTED PANEL CAP IS CRACKED AT STA 1278.800 (STRINGER 38 TRACE) AND APPROX Z=-100.REPAIRED CRACKED CANTED PANEL CAP AT STA 1278.800 (STRINGER 38 TRACE) AND APPROX Z =-100 IAW VT-SAA EA 011-5310-01-A9358 REV I/R AND UPS EO MD11-5310-81644-A REF. FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 10/05/2021 (MAJOR)
